# SDR SWAA2020092317648

- Difficulty date: September 23, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 6,657 hours, 3,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT`S FLT DECK SEAT AFT INBOARD SEAT TRACK WORN TO CK LIMITS.  R & R FLT DECK SEAT TRACK, PER AMM 25-11-11INSPECTOR STAMP D74.
